# SDR ASAA2014100109281

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 33,417 hours, 10,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02PA03W
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY AISLE LIGHT INOPERATIVE BY SEAT ROW 19 RT.  ACFT GROUNDED.  FOUND CONNECTOR DISCONNECTED ABOVE OVERHEAD BIN.  CONNECTED SECURE AND OPS CHECKED GOOD.
